U.S. doctors online nowAsk doctors free
Oak Forest, IL
A 40-year-old female asked:

can i take tetracycline & doxycycline at the same time? i am 40 all of a sudden broke out with cystic and whiteheads around mouth & chin. thanks!

1 doctor answer1 doctor weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Don't take both: As the name implies, these drugs are chemically very similar and they have exactly the same activity against various problems, including acne. There is never a reason to take both; it would just increase the chance of side effects (like stomach upset, sensitivity to sunburn) without improving your acne. Speak with the doctor(s) who prescribed them and/or taking care of your acne.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 16-year-old member asked:

What could cause left eye pressure with left ear pain?

2 doctor answers10 doctors weighed in
Dr. Jeffrey Winston
Ophthalmology 40 years experience
Ear/Sinus Infection: An ear infection or sinus infection will cause facial pain which can cause pain in the ear or the eye. Taping on the face will elicit pain if the sinus is infected. An ear infection will usually have discharge or pain when pullin on the ear.
A 40-year-old member asked:

My 11 month old baby's nose is bleeding and mixed with mucous. what should I do? she is on omnicef (cefdinir) for and ear infection.

2 doctor answers12 doctors weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Notify Pediatrician: May try nasal saline solution to clean the nasal passages and make him/ her breath humidified air. Avoid aspirin. Notify the pediatrician office so he/ she be examined. If bleeding is too much take him to the emergency room.
CA
A 31-year-old member asked:

I have a real bad headache stuffy nose and a stomach ache whata wrong with me?

2 doctor answers6 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Cold or flu +: It could be many things, but a cold of flu is most likely. If the symptoms persist for more than a couple of days, especially if you have fever, see your doctor.
NY
A 31-year-old member asked:

Concussion sever mood swings, pain, ringing, naseau, paralysis short period of legs, dizziness, light headed. What should I who I see

2 doctor answers11 doctors weighed in
Dr. Leila Wing
Dr. Leila Winganswered
Internal Medicine 14 years experience
Primary doctor: You have many symptoms that may or may not be related. The first person to see to evaluate these is your primary doctor.
A 36-year-old member asked:

I've had pink eye for about 2 and half weeks. Went to doc doctor last week, took tobramycin, now still have a red eye. What to do?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Go back to doctor: You need to be re evaluated for persistant pink eye, it may be something more than just infection.It could be an inflammation due to allegy, or underlying iritis, you may need to see an opthalmologist if your doctor feels you should.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.